# SDR AUS20031202

- Difficulty date: November 24, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cessna 152
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 04263071
- Condition: Corroded
- Location: Rt Wing
- Part time: 7,110 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT WING SPAR ANGLE CONTAINED INTERGRANNULAR CORROSION IN AREA WHERE IT PASSES THROUGH THE FUEL TANK CAVITY.
